# SDR NACA202507160001

- Difficulty date: February 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOV AL OF SIDE FRAME FITTING (PICKLE FORK) FROM L/H STA 955 STGR 12 TO LWR W/W CENTER TANK WALL FOUND SEVERAL AREAS OF CORROSION ON FRAME FITTING. 1) RECEIVED 1EA FRAME FITTING (PICKLE FORK) P/N: 145T2523U9, BATCH: 0004378721 AND LOCATED AND DRILLED AT L/H SIDE, STA-955, STR-12L TO LWR W/W CENTER TANK WALL, IAW DWG#624T0021. REV A FO03262 SAA118 05/01/25 REPLACED SIDE FRAME FITTING.
